# SDR IPXA2017121224474

- Difficulty date: December 12, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 44,891 hours, 14,177 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOPENG GENERATOR SYSTEMS.  R&R RH ENG IDG IAW AMM 24-11-01-004-001-004/24-11-01-404-002-004. RAN ENG. RH IDG OPS CK GOOD IAW AMM 24-11-00-715-006.
